# SDR REXA2013040700729

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 22,187 hours, 19,577 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3672 (ROC TO DTW) ON APPROACH INTO DTW RECEIVED GEAR DISAGREE ON ARRIVAL NOSE GEAR DOWN AND LOCKED.  MAIN GEAR BOTH WHITE INDICATIONS UP.  CREW RAN QRH AND PULLED EMERGENCY HANDLE - MANUAL EXTENSION INDICATED 3 GREEN DOWN AND LOCKED.  COMPLIED WITH PA 05-018J SENARIO NR 1 FOUND CODES S21 DOWN, S22 DOWN FAR S35 DOWN NEAR S30 DOWN FAR S31 DOWN FAR S32 DOWN FAR DI14 DOWN ON DI15 DOWN, D043 DOWN ERR.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10.  OPERATIONS CHECK GOOD AND LEAK CHECK GOOD.  OK FOR SERVICE.
